Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Numerical simulation of non-Gaussian random fields with prescribed marginal distributions and cross-correlation structure. II. Multivariate random fields
Authors: Vio, Roberto; Andreani, Paola; Tenorio, Luis; Wamsteker, Willem
Date of Publication (YYYY-MM-DD): 2002-11
Title of Journal: Publications of the Astronomical Society of Japan
Volume: 114
Start Page: 1281
End Page: 1289
Document Type: Article
ID: 16988.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.